MAUDE Adverse Event Report: FLOWER ORTHOPEDICS CORP. DISTAL RADIUS PLATE (LEFT); DISTAL PLATE

FLOWER ORTHOPEDICS CORP. DISTAL RADIUS PLATE (LEFT); DISTAL PLATE
Catalog Number FDR 011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2016
Type of Reportable Event Malfunction
Event or Problem Description
The screws would not lock in 2 holes on the plate.Due to the screws not locking to the plate, all of the hardware was removed.This delayed surgery by over 15 minutes.An alternate company's items were used to stabilize the wrist until the correct plate size could be ordered from the same alternate company.Patient retuned 3 days later and had the procedure successfully completed.The delay in surgery was additional information received on 4/19/2016 due to the receipt of report mw5060891 on 4/18/2016.

Brand Name
DISTAL RADIUS PLATE (LEFT)
Common Device Name
DISTAL PLATE
Manufacturer (Section D)
FLOWER ORTHOPEDICS CORP.
100 witmer road
suite 280
horsham PA 19044
MDR Report Key5590436
Report Number3009996260-2016-00003
Device Sequence Number16145616
Product Code HRS
UDI-Device Identifier00840118109932
UDI-Public840118109932
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2021
Device Catalogue NumberFDR 011
Device Lot Number2014003004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2016
Initial Report FDA Received Date04/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;